Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Will st elevation show over the dead septal area V1 V2 as well as v3 v4.

Question concerns reading a cardiogram. Assuming that a person has had an old mi in the septal area and the heart muscle has died there with definate Q's showing on the ekg on v1 and v2, now the patient is having a second heart attack along the whole anterior area of the heart. Will st elevation show over the dead septal area V1 V2 as well as v3 v4. Big question being will st elevation occur again over dead tissue area/
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for posting your query.
Yes it is possible that in anterioseptal Mayocardial Infarction ECG show ST elevation in septal area (VI & V2) which is already infarcted (Q waves) but it would be due to some viable area of septum. But dead tissue itself will not show electrical activity like ST elevation.
Hope it helps.
Take Care!
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor